MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-GUARD; SOL-GUARD1ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2''(U-100 INSULIN ONLY)

SOL-MILLENNIUM MEDICAL INC SOL-GUARD; SOL-GUARD1ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2''(U-100 INSULIN ONLY)
Model Number 200017SG
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that they after administering an injection to a patient, one of our staff members attempted to slide up the safety sleeve.During this process, the safety sleeve came off completely instead of locking into place, which resulted in a needlestick injury to the staff member's finger.
 
Additional Manufacturer Narrative
Based on the investigation, no manufacturing abnormalities were identified in the reviewed batch records or archived samples.All evaluated samples met the established quality and performance specifications during visual inspection, safety mechanism activation simulation, and connection strength testing.The reported condition, in which the safety sleeve detached during activation, could not be reproduced during the investigation.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low and no trends related to this issue have been identified during our track-and-trend analysis.

Brand Name
SOL-GUARD
Common Device Name
SOL-GUARD1ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2''(U-100 INSULIN ONLY)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.
no 658
gaochao road201803
shanghai,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24311808
Report Number3014312726-2026-00011
Device Sequence Number4941750
Product Code MEG
UDI-Device Identifier00818392011821
UDI-Public(01)00818392011821(10)01504021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200017SG
Device Lot Number01504021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown